MAUDE Adverse Event Report: VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE

VASORUM LTD. CELT ACD VASCULAR CLOSURE DEVICE
Model Number KCLT-06
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event, patient and device information.A search of the complaints files didn't find any other complaint with the associated lot number.The device was not returned for analysis.All available information has been placed on file in the customer complaint files of vasorum ltd for appropriate tracking, trending and follow-up.This report is the final report being submitted by vasorum.Investigations findings code 4247 was used as no other feasible code was found for the preferred term "inconclusive".
 
Event or Problem Description
It was reported that the physician attempted to close a 6f puncture site with a 6f celt implant.It is not known whether the steps for deployment were correctly followed.Upon release of the implant from the delivery system, immediate bleeding was noted and manual pressure was applied to achieve hemostasis.The physician used an x-ray fluoroscopy and discovered that the implant was not at the arteriotomy site; it was now below the knee joint.The physician noted that there were no clinical signs of ischemia but he still elected to re-access the groin on the other side and performed an angiogram while the patient was still draped to determine if there was any evidence of reduced blood flow in the artery below the implant.This angiogram revealed that the celt implant was in the proximal peroneal artery but there was no evidence of reduced flow.The patient was then brought to recovery with no complications.The patient remained in the hospital for hydration and planned removal of the device by snaring.The implant was successfully retrieved and removed a few days later.No complications were reported, and the patient was discharged without incident.

Brand Name
CELT ACD VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24WP W6
EI  D24WPW6
Manufacturer (Section G)
VASORUM LTD.
2012 orchard avenue
citywest business campus
dublin, D24W9 W6
EI   D24W9W6
Manufacturer Contact
2012 orchard avenue
citywest business campus
dublin, D24W9-W6
MDR Report Key16442135
Report Number3009984513-2023-00001
Device Sequence Number5835545
Product Code MGB
UDI-Device Identifier05391530280068
UDI-Public(01)05391530280068(17)250803(10)916486
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberKCLT-06
Device Lot Number916486
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown